# SDR LR7A2013072300692

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 2024T30050
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND LT HORIZONTAL STABILIZER'S LT INTERIOR RIB-TO-FRONT SPAR CLIPS BROKEN AT HSS 277 LOWER.  REPAIRED BY REPLACEMENT ACCOMPLISHED IAW SMP583, 51-60 AND 51-70.
